# SDR AALA20131111001

- Difficulty date: November 1, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 46,850 hours, 22,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: CDK29745
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE AFT GIRT BAR MOUNT HAS CORROSION, INSTALLED AFT GIRT BAR MOUNT IAW AARD 51-00-05-1.
